# SDR USAA030178

- Difficulty date: August 28, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Part time: 40,788 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CORRODED 2.5 INCHES AROUND, VERT STAB AFT RT OUTBOARD LUG AFT CLEVIS AND T-FITTING.  REMOVED AND REPLACED BUSHING/OVERSIZE PER EA 76801.  CORROSION LEVEL 1, STAK NR C55-706-11.  (M)
